# SDR SWAA2020013040873

- Difficulty date: January 20, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON RT BULKHEAD TO SIDEWALL SUPPORT ANGLE CORRODED AT BS 500D, RBL 25.  R&R SUPPORT ANGLE IAW SRM & DWG.
